MAUDE Adverse Event Report: Institut Straumann AG BLC ?3.3mm RB, SLActive? 14mm RXD; Endosseous Dental Implant

Institut Straumann AG BLC ?3.3mm RB, SLActive? 14mm RXD; Endosseous Dental Implant
Catalog Number 035.9014S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Fibrosis (3167); Hyperresponsive to stimuli (4538); Swelling/ Edema (4577)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 26.On (b)(6) 2026, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, swelling, increased sensitivity and inflammation.No further patient complications were reported.

Brand Name
BLC ?3.3mm RB, SLActive? 14mm RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50413118
Report Number0001222315-2026-002553
Device Sequence Number10489172
Product Code DZE
UDI-Device Identifier07630031764171
UDI-Public07630031764171
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2026
Report Date (Section F) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.9014S
Device Lot NumberVXHG5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/24/2026
Device Age7 MO
Event Location Other
Date Report to Manufacturer07/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale